Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A compatibility theorem for two point boundary problems


Author: E. J. Pellicciaro
Journal: Proc. Amer. Math. Soc. 19 (1968), 746-748
MSC: Primary 34.36
MathSciNet review: 0224901
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Maxime Bôcher, On a small variation which renders a linear differential system incompatible, Bull. Amer. Math. Soc. 21 (1914), no. 1, 1–6. MR 1559549, 10.1090/S0002-9904-1914-02559-5
  • [2] W. M. Whyburn, On the Green's function for systems of differential equations, Ann. of Math. 28 (1927), 291-300.
  • [3] William M. Whyburn, Differential systems with boundary conditions at more than two points, Proceedings of the conference on differential equations (dedicated to A. Weinstein), University of Maryland Book Store, College Park, Md., 1956, pp. 1–21. MR 0082002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.36

Retrieve articles in all journals with MSC: 34.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224901-4
Article copyright: © Copyright 1968 American Mathematical Society